Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Fluttering sensation in head. No pain or dizziness

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2208 Questions
i have a occasional slight, involuntary flutttering sensation on the right side of my head. No pain, no dizziness. Just feels weird.
Posted Tue, 18 Sep 2012 in Brain and Spine
Answered by Dr. Prasad 2 hours later

Thanks for the query.

Occasionally due to no apparent causes a group of muscle fibres are triggered spontaneously resulting in involuntary rhythmic muscle contractions. These are termed as "tic" in medical terms.

What you reported seems like a tic.

This is completely harmless and not concerning. I suggest to all my patients with similar complaints to neglect it as it usually resolves without any treatment.
Drinking plenty of fluids to correct any salt and electrolyte abnormalities and resting well to de-stress are few known options of treatment. You may include these in your lifestyle.

The bottom line is what you have is a sinister and absolutely harmless condition and you need not be worried.

Hope this helps. Let me know if you have other enquiries.

Best Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor